`a`

Existence of nontrivial solutions to systems of multi-point boundary value problems

Pages: 273 - 281, Issue special, November 2013

 Abstract        References        Full Text (368.8K)          

John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Shapour Heidarkhani - Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah 67149, Iran (email)
Lingju Kong - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

1 D. Averna and G. Bonanno, A mountain pass theorem for a suitable class of functions, Rocky Mountain J. Math. 39 (2009), 707-727.       
2 D. Averna and G. Bonanno, A three critical points theorem and its applications to the ordinary Dirichlet problem, Topol. Methods Nonlinear Anal. 22 (2003), 93-103.       
3 G. Bonanno, A critical point theorem via the Ekeland variational principle, Nonlinear Anal. 75 (2012), 2992-3007.       
4 G. Bonanno and P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differential Equations 244 (2008), 3031-3059.       
5 Z. Du and L. Kong, Existence of three solutions for systems of multi-point boundary value problems, Electron. J. Qual. Theory Diff. Equ., Spec. Ed. I, (2009), No. 10, 17 pp. (electronic).       
6 P. W. Eloe and B. Ahmad, Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions, Appl. Math. Lett. 18 (2005), 521-527.       
7 H. Feng and W. Ge, Existence of three positive solutions for $M$-point boundary-value problem with one-dimensional, Taiwanese J. Math. 14 (2010), 647-665.       
8 W. Feng and J. R. L. Webb, Solvability of $m$-point boundary value problems with nonlinear growth, J. Math. Anal. Appl. 212 (1997), 467-480.       
9 J. R. Graef, S. Heidarkhani, and L. Kong, A critical points approach to multiplicity results for multi-point boundary value problems, Appl. Anal. 90 (2011), 1909-1925.       
10 J. R. Graef, S. Heidarkhani, and L. Kong, Infinitely many solutions for systems of multi-point boundary value problems using variational methods, Topol. Methods Nonlinear Anal. 42 (2013), 105-118
11 J. R. Graef, L. Kong, Existence of solutions for nonlinear boundary value problems, Comm. Appl. Nonlinear Anal. 14 (2007), 39-60.       
12 J. R. Graef, L. Kong, Q. Kong, Higher order multi-point boundary value problems, Math. Nachr. 284 (2011), 39-52.       
13 S. Heidarkhani, Multiple solutions for a class of multipoint boundary value systems driven by a one dimensional ($p_1,\ldots, p_n$)-Laplacian operator, Abstract Appl. Anal. 2012 (2012), Article ID 389530, 15 pages, doi:10.1155/2012/389530       
14 J. Henderson, Solutions of multipoint boundary value problems for second order equations, Dynam. Syst. Appl. 15 (2006), 111-117.       
15 J. Henderson, B. Karna, and C. C. Tisdell, Existence of solutions for three-point boundary value problems for second order equations, Proc. Amer. Math. Soc. 133 (2005), 1365-1369.       
16 J. Henderson and S. K. Ntouyas, Positive solutions for systems of $n$th order three-point nonlocal boundary value problems, Electron. J. Qual. Theory Diff. Equ. 2007, No. 18, 12 pp. (electronic).       
17 D. Ma and X. Chen, Existence and iteration of positive solutions for a multi-point boundary value problem with a $p$-Laplacian operator, Portugal. Math. (N. S.) 65 (2008), 67-80.       
18 R. Ma, Existence of positive solutions for superlinear $m$-point boundary value problems, Proc. Edinburgh Math. Soc. 46 (2003), 279-292.       
19 R. Ma and D. O'Regan, Solvability of singular second order $m$-point boundary value problems, J. Math. Anal. Appl. 301 (2005), 124-134.       
20 B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), 401-410.       
21 E. Zeidler, Nonlinear functional analysis and its applications, Vol. II., New York 1985.

Go to top